# SDR ASOA20120720100H

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 30,042 hours, 29,308 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR IN THE CABIN FROM THE SIDEWALL LIGHTS IN ROW 3 & 4.    R & R LIGHT BULB AT SEAT 3BC, OPS TESTED WITH NO DEFECTS,  ACFT WAS APPROVED FOR RETURN TO SERVICE.
